Journal article icon

Journal article

The mathematics of juries

Publication status:
Published
Peer review status:
Reviewed (other)

Actions


Access Document


Files:
Publication website:
https://www.counselmagazine.co.uk/articles/the-mathematics-of-juries

Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Sub department:
Politics & Int Relations
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0003-3883-8207
Publisher:
Butterworths Publisher's website
Journal:
Counsel Journal website
Volume:
2021
Issue:
April
Pages:
32-34
Publication date:
2021-04-01
Acceptance date:
2021-02-15
ISSN:
0268-3784
Language:
English
Keywords:
Pubs id:
1171182
Local pid:
pubs:1171182
Deposit date:
2021-04-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP